# SDR SWAA2020060187618

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 57,277 hours, 33,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POSITIONS 9 ABC AND 11 BC, EXTERIOR LIGHTS AT LT AND RT FLAPS TRAILING EDGE INB AREA INOPERATIVE.  REQUIRES BATTERY PACK M1670 LOCATED AT ST 727C LT SIDE.  AIR GRILL OPENED FOR ACCESS TO BATTERY PACK IAW AMM 21-23-03.  ROW 17A REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK M1670.  EMERGENCY LIGHTS AT POSITIONS 9 ABC AND 11 BC AND EXTERIOR LIGHTS AFT OF THE LT AND RT FLAP TRAILING EDGE.  OPERATIONS CHECK NORMAL IAW AMM 33-51-06 PN OFF AND ON D717-100 SN OFF 59612 AND SN ON 214094.
